Sequentially dinormal ditopological texture spaces and dimetrizability


Brown L. M. , ERTÜRK R., IRKAD A.

TOPOLOGY AND ITS APPLICATIONS, vol.155, pp.2177-2187, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 155
  • Publication Date: 2008
  • Doi Number: 10.1016/j.topol.2007.08.022
  • Journal Name: TOPOLOGY AND ITS APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2177-2187
  • Hacettepe University Affiliated: Yes

Abstract

The authors extend the bitopological notion of sequential normality to ditopological texture spaces, and use this notion to state and prove a (pseudo-)dimetrizability theorem. (C) 2008 Elsevier B.V. All rights reserved.